Submit an Article
Become a reviewer
Vol 165
Pages:
115-116
Download volume:
RUS
Research article
Without section

Equations in full differentials of the second order

Authors:
I. A. Lebedev
About authors
  • G.V. Plekhanov Saint Petersburg Mining Institute
Date submitted:
2004-12-16
Date accepted:
2005-01-10
Date published:
2005-11-22

Abstract

The solution of ordinary differential equations, which are equations in complete differentials of second order, is described.

Go to volume 165

References

  1. Камке Э. Справочник по обыкновенным дифференциальным уравнениям. М.: Наука ‚ 1971.
  2. Зайцев В.Ф. Справочник по нелинейным дифференциальным уравнениям / В.Ф.Зайцев, А.Д.Полянин. М.: Наука, 1993.

Similar articles

Development of technology for enrichment of platinum-metal ores of the Pan massif of the Kola Peninsula
2005 V. I. Beloborodov, I. B. Zakharova, A. N. Kulakov, V. I. Kolomiets, M. Yu. Chernyakova
Assessment of technogenic impact of hazardous objects of oil and gas complex on components of natural environment
2005 M. A. Pashkevich, T. A. Petrova
Development of Hydrochloric Acid Technology of Complex Processing of Eudialyte
2005 V. I. Zakharov, N. B. Voskoboinikov, G. S. Skiba, A. V. Solovev, D. V. Maiorov, V. A. Matveev
About the role of grinding medium in preparation of matte for flotation separation
2005 A. I. Rakaev, P. A. Shumilov, V. I. Maksimov, S. G. Besedovskii
Advantages of STATCOM application in the scheme of metallurgical enterprise feeding
2005 L. L. Balyberdin, B. N. Kutsenko, M. I. Mazurov, A. V. Nikolaev
High-pulse method of opening of refractory gold-containing products
2005 V. A. Chanturiya, I. Zh. Bunin